Previous |  Up |  Next


Title: Commutative semigroups with almost transitive endomorphism semirings (English)
Author: Ježek, Jaroslav
Author: Kepka, Tomáš
Author: Němec, Petr
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 52
Issue: 2
Year: 2011
Pages: 29-32
Category: math
MSC: 08A30
MSC: 16Y60
MSC: 20M14
MSC: 20M15
idZBL: Zbl 06121690
idMR: MR2952454
Date available: 2014-05-02T06:01:44Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_052-2011-2_4.pdf 346.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo